Accessibility navigation

Corrigendum: radar scattering by aggregate snowflakes

Westbrook, C. D. ORCID:, Ball, R. C. and Field, P. R. (2008) Corrigendum: radar scattering by aggregate snowflakes. Quarterly Journal of the Royal Meteorological Society, 134 (631). pp. 547-548. ISSN 1477-870X

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1002/qj.233

Item Type:Article
Divisions:Science > School of Mathematical, Physical and Computational Sciences > Department of Meteorology
ID Code:7260
Publisher:Royal Meteorological Society

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation